# SDR DALA2023080706386

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2901153) CORROSION***CABIN AFT WET AREA WET AREA STA 1030 TO STA 1042 RBL 30 WL 208. REMOVED AND REPLACED CABIN AFT WET AREA WEB STA 1030 TO STA 1042 BL 0-RBL 30 WL 208 IAW B737 SRM 51-40-02-0G, AND BOEING DWG 147A5701.
